# SDR SWAA2024102835750

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT 2024-572038<[01] REPLACED GUSSET LOC. BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7902 SHEET: 209 REV:- AND SRM 51-40-02.;[02] CORRECTED STEP 1  INSTALLED NEW GUSSET LOC. BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7902 SHEET: 209 REV:- AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW;[03] INSTALLED NEW GUSSET LOC. BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7902 SHEET: 209 REV:- AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW
